MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GLENOID SIZER HANDLE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. GLENOID SIZER HANDLE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number SBGL2000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint can be confirmed through the returned product analysis.Fracture analysis has been previously analyzed for this fracture location where overload was identified as the mode of failure.Visual examination of the returned product identified signs of wear with some pitting and scratches on the blue portion of the handle.The distal end of the handle body is also bent and damaged.The handle plunger has fractured and was not returned with the device.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the instrument was not functioning properly or broke during surgery.Attempts have been made and no further information has been provided.

Brand Name
GLENOID SIZER HANDLE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24815950
Report Number0001822565-2026-01196
Device Sequence Number6146314
Product Code KWS
UDI-Device Identifier00889024574632
UDI-Public(01)00889024574632(10)65636161
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL2000
Device Lot Number65636161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown